# SDR RAIA201508100002

- Difficulty date: August 10, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 26,955 hours, 21,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT AT ROW 19 THRU 21, LIGHT 17, IS INOPERATIVE.  R & R FLOOR LIGHT NR 17. OPS CHECK GOOD.
